EconPapers    
Economics at your fingertips  
 

Non-manipulability by clones in bankruptcy problems

Pedro Calleja () and Francesc Llerena ()
Additional contact information
Pedro Calleja: Universitat de Barcelona and BEAT
Francesc Llerena: Universitat Rovira i Virgili and ECO-SOS

No 2022/426, UB Economics Working Papers from Universitat de Barcelona, Facultat d'Economia i Empresa, UB School of Economics

Abstract: In the domain of bankruptcy problems, we show that non manipulability via merging and splitting claims by identical agents characterizes the proportional rule provided claims are positive rational numbers. By adding either claim monotonicity or claims continuity we obtain new characterizations to the whole class of bankruptcy problems.

Keywords: Rationing problems; manipulability; proportionality. (search for similar items in EconPapers)
JEL-codes: C71 (search for similar items in EconPapers)
Pages: 10 pages
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/2445/187822 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ewp:wpaper:426web

Access Statistics for this paper

More papers in UB Economics Working Papers from Universitat de Barcelona, Facultat d'Economia i Empresa, UB School of Economics Av. Diagonal 690, 08034 Barcelona. Contact information at EDIRC.
Bibliographic data for series maintained by UB School of Economics ().

 
Page updated 2023-02-08
Handle: RePEc:ewp:wpaper:426web